Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 147, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 27, 2016, 4:42 PM CDT for Karnes County, Texas. It took effect at Sep 28, 2016, 11:48 AM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2016, 4:42 PM CDT (21:42 UTC)
- In effect from
- Sep 28, 2016, 11:48 AM CDT
- Expired
- Sep 29, 2016, 8:20 AM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 88 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River near Falls City (FACT2). The gauge peaked at 9.70 ft at Sep 28, 2016, 9:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
609
WGUS44 KEWX 272142
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 PM CDT TUE SEP 27 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-281542-
/O.NEW.KEWX.FL.W.0147.160928T2100Z-160929T1320Z/
/FACT2.1.ER.160928T2100Z.160929T0000Z.160929T0120Z.NO/
442 PM CDT TUE SEP 27 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the San Antonio River Near near Falls City.
* from Wednesday afternoon to Thursday morning...or until the warning is
cancelled.
* At 4:15 PM Tuesday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and continue to rise
to near 12.2 feet by Wednesday evening.The river is then expected to fall below
flood stage by late Wednesday evening.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
near Falls City 6 12 5.7 Tue 04 PM 10.3 9.3 2.1 1.8 1.8
&&
LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
2883 9779 2889 9786
$$
sbs4 follow-up statements
271
WGUS84 KEWX 280258
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT TUE SEP 27 2016
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
...The flood warning continues for the following rivers in Texas...
San Antonio River near Floresville Affecting Karnes and Wilson Counties
San Antonio River Near near Falls City Affecting Karnes County
San Antonio River at Hwy 72 nr Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-280328-
/O.CAN.KEWX.FL.W.0140.000000T0000Z-160928T1025Z/
/ELMT2.2.ER.160926T1534Z.160926T2215Z.160927T2111Z.NO/
958 PM CDT TUE SEP 27 2016
The flood warning is cancelled for the San Antonio River Near Elmendorf.
* At 9:30 PM Tuesday the stage was 31.3 feet.
* Flood stage is 35.0 feet.
* Flooding is no longer occurring or expected.
* Forecast...The river level was below bankfull and was falling rapidly.
The river level will continue falling to around 14 feet by Thursday morning.
* The flood warning is cancelled and this is the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 31.3 Tue 09 PM 22.0 14.2 13.3 12.9 12.6
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC255-493-282058-
/O.EXT.KEWX.FL.W.0141.000000T0000Z-160929T0734Z/
/FLVT2.2.ER.160927T1236Z.160928T0600Z.160928T1934Z.UU/
958 PM CDT TUE SEP 27 2016
The flood warning continues for the San Antonio River near Floresville.
* At 9:00 PM Tuesday the stage was 33.4 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level is nearing a crest late Tuesday evening. It will
crest around 33.5 feet by around 1 AM Wednesday...then begin falling.
The river level is then expected to fall below flood stage early Wednesday afternoon.
* Impact...At 33.0 feet...Secondary roads near the floodplain may become flooded
and impassable. Extensive flooding occurs in lowest portions of Floresville
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Floresville 21 27 33.4 Tue 09 PM 31.8 14.2 7.8 7.1 6.5
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-282058-
/O.EXT.KEWX.FL.W.0147.160928T1648Z-160929T1305Z/
/FACT2.1.ER.160928T1648Z.160928T1800Z.160929T0105Z.NO/
958 PM CDT TUE SEP 27 2016
The flood warning continues for the San Antonio River Near near Falls City.
* At 9:15 PM Tuesday the stage was 6.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise to just above flood stage around noon
Wednesday. The crest is expected to be around 12.2 feet by around 2 or 3 PM
Wednesday afternoon. The river level is then expected to fall below flood
stage by early Wednesday evening and continue falling to below bankfull by
late Thursday morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
near Falls City 6 12 6.8 Tue 09 PM 11.2 8.6 2.2 1.7 1.5
&&
LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
2883 9779 2889 9786
$$
TXC175-255-282057-
/O.EXT.KEWX.FL.W.0146.160929T0243Z-160930T2006Z/
/SRRT2.1.ER.160929T0243Z.160929T1800Z.160930T0806Z.UU/
958 PM CDT TUE SEP 27 2016
The flood warning continues for the San Antonio River at Hwy 72 near Runge.
* At 9:15 PM Tuesday the stage was 16.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by late Wednesday evening
and continue to rise to around 30.1 feet by early afternoon on Thursday.
The river level is then expected to fall below flood stage by Friday morning.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 72 nr Runge 22 27 16.4 Tue 09 PM 20.4 29.6 24.6 11.4 11.2
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$
sbs653
WGUS84 KEWX 281551
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT WED SEP 28 2016
...The flood warning is cancelled for the following rivers in
Texas...
San Antonio River Near near Falls City Affecting Karnes County
...The flood warning continues for the following rivers in Texas...
San Antonio River MISSING near Floresville Affecting Karnes and
Wilson Counties
San Antonio River MISSING Hwy 72 nr Runge Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-493-290951-
/O.EXT.KEWX.FL.W.0141.000000T0000Z-160929T1124Z/
/FLVT2.2.ER.160927T1236Z.160928T0415Z.160928T2324Z.UU/
1051 AM CDT WED SEP 28 2016
The flood warning continues for the San Antonio River MISSING near Floresville.
* At 10:00 AM Wednesday the stage was 31.6 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 33.0 feet...Secondary roads near the floodplain may
become flooded and impassable. Extensive flooding occurs in lowest
portions of Floresville City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
near Floresville 21 27 31.6 Wed 10 AM 20.7 7.6 6.8 6.5 6.1
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-281621-
/O.CAN.KEWX.FL.W.0147.000000T0000Z-160929T1305Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT WED SEP 28 2016
The flood warning is cancelled for the San Antonio River Near near Falls City.
* At 10:15 AM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.3 feet
tomorrow early afternoon.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to
above Goliad floods irrigation pumps, equipment, crops and
pastureland. Livestock can be cut off in low areas of the flood
plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
near Falls City 6 12 8.8 Wed 10 AM 11.1 7.3 3.5 2.8 2.2
&&
LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
2883 9779 2889 9786
$$
TXC255-290951-
/O.EXT.KEWX.FL.W.0146.160929T1000Z-161001T1630Z/
/SRRT2.1.ER.160929T1000Z.160930T1200Z.161001T0430Z.UU/
1051 AM CDT WED SEP 28 2016
The flood warning continues for the San Antonio River MISSING Hwy 72 nr Runge.
* At 10:15 AM Wednesday the stage was 23.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 29.3 feet by Friday morning. The river will fall below
flood stage by Friday before midnight.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hwy 72 nr Runge 22 27 23.8 Wed 10 AM 27.2 29.3 23.4 15.3 13.8
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$248
WGUS84 KEWX 281626 CCA
FLSEWX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT WED SEP 28 2016
...The flood warning is cancelled for the following rivers in
Texas...
San Antonio River Near Falls City Affecting Karnes County
...The flood warning continues for the following rivers in Texas...
San Antonio River near Floresville Affecting Karnes and
Wilson Counties
San Antonio River Hwy 72 nr Runge Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-493-290951-
/O.COR.KEWX.FL.W.0141.000000T0000Z-160929T1124Z/
/FLVT2.2.ER.160927T1236Z.160928T0415Z.160928T2324Z.UU/
1051 AM CDT WED SEP 28 2016
The flood warning continues for the San Antonio River near Floresville.
* At 10:00 AM Wednesday the stage was 31.6 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 33.0 feet...Secondary roads near the floodplain may
become flooded and impassable. Extensive flooding occurs in lowest
portions of Floresville City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
near Floresville 21 27 31.6 Wed 10 AM 20.7 7.6 6.8 6.5 6.1
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-281621-
/O.COR.KEWX.FL.W.0147.000000T0000Z-160929T1305Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT WED SEP 28 2016
The flood warning is cancelled for the San Antonio River Near Falls City.
* At 10:15 AM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.3 feet
tomorrow early afternoon.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to
above Goliad floods irrigation pumps, equipment, crops and
pastureland. Livestock can be cut off in low areas of the flood
plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
near Falls City 6 12 8.8 Wed 10 AM 11.1 7.3 3.5 2.8 2.2
&&
LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
2883 9779 2889 9786
$$
TXC255-290951-
/O.COR.KEWX.FL.W.0146.160929T1000Z-161001T1630Z/
/SRRT2.1.ER.160929T1000Z.160930T1200Z.161001T0430Z.UU/
1051 AM CDT WED SEP 28 2016
The flood warning continues for the San Antonio River Hwy 72 nr Runge.
* At 10:15 AM Wednesday the stage was 23.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 29.3 feet by Friday morning. The river will fall below
flood stage by Friday before midnight.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hwy 72 nr Runge 22 27 23.8 Wed 10 AM 27.2 29.3 23.4 15.3 13.8
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$916
WGUS84 KEWX 281944
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT WED SEP 28 2016
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-291344-
/O.EXT.KEWX.FL.W.0144.000000T0000Z-161002T0231Z/
/ASRT2.3.ER.160927T2340Z.160929T1800Z.161001T1431Z.NO/
244 PM CDT WED SEP 28 2016
The flood warning continues for
the Nueces River Near Asherton.
* At 2:30 PM Wednesday the stage was 25.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 28.0 feet by tomorrow
evening. The river will fall below flood stage late Saturday morning.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a
large area of the flood plain. A mile of Farm to Market 190 near the river is
flooded and flow is within a foot of the Farm to Market 190 bridge floor over
the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
south and west of Carrizo Springs.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Asherton 18 20 25.6 Wed 02 PM 27.8 27.3 20.8 13.6 8.4
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 27, 2:36 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 27, 2:36 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 236 PM CDT TUE SEP 27 2016 .SHORT TERM (Tonight through Wednesday Night)... Cloud cover continues across South Central Texas. Guidance continues to suggest as weak isentropic downglide develops that cloud cover will erode north to south overnight into Wednesday morning, maybe hanging on slightly longer across the southwest CWA. Lows tonight into the upper 50s across the northern Hill Country and low to mid 60s elsewhere. Warmer tomorrow with highs in the mid to upper 80s. && .LONG TERM (Thursday through Tuesday)... A dry cold front will move through the area on Thursday. High temps Thursday across northern CWA may be a couple of degrees cooler than Wednesday, but still warm in the upper 80s across the south. Dry air and relatively weak wind in the mornings should allow morning lows Friday and Saturday to dip into the mid 50s across the Hill Country and upper 50s to low 60s elsewhere. Highs rebound each day in the upper 70s to low 80s. Warming temps and increasing low level moisture early next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 86 62 83 59 / 0 0 0 0 0 Austin Bergstrom Intl Airport 62 86 60 83 57 / 0 0 0 0 0 New Braunfels Muni Airport 63 86 62 84 58 / 0 0 0 0 0 Burnet Muni Airport 60 85 59 79 56 / 0 0 0 0 0 Del Rio Intl Airport 64 85 65 87 62 / - 0 0 0 0 Georgetown Muni Airport 60 86 60 81 56 / 0 0 0 0 0 Hondo Muni Airport 64 88 63 88 59 / 0 0 0 0 0 San Marcos Muni Airport 63 86 61 83 58 / 0 0 0 0 0 La Grange - Fayette Regional 65 87 63 85 58 / - 0 0 0 0 San Antonio Intl Airport 65 87 64 86 60 / 0 0 0 0 0 Stinson Muni Airport 66 88 66 88 61 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...LH Synoptic/Grids...Runyen Public Service/Data Collection...Treadway
Hazardous weather outlook, Sep 27, 4:56 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 456 AM CDT TUE SEP 27 2016 TXZ171>173-183>194-202>209-217>225-228-281000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 456 AM CDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB3
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.